# SDR ERAA080334

- Difficulty date: June 10, 2002
- Submitted: July 15, 2002
- Operation: General aviation
- Make and model: Skrsky S61N
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 6117020201067
- Part serial: 61M36063406
- Condition: Damaged
- Location: Main Rotor
- Part time: 8,724 hours, 419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR PRESSURE BELOW MINIMUM CHECK PRESSURE. ACTION TAKEN:  REPAIRED AS PER BLOCK NR 13 OF 8130-3.
